# SDR DHL2005746501

- Difficulty date: June 29, 2005
- Submitted: August 9, 2005
- Operation: Air carrier
- Aircraft: N746DH
- Make and model: Boeing 727224
- Aircraft serial: 22252
- Aircraft time: 57,204 hours, 31,619 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILLOWING AT AFT AIRSTAIR LT CUT OUT SKIN BETWEEN STA 1223 AND 1229 STR 27L (MARKED).  REMOVED FASTENERS FROM AREA.  REMOVED CORROSION FROM CHORD AT STR 27L MATT LOSS .017 ORIG THICKNESS .125 FABED NEW ANGLE FROM 7075 T6 .040 PO NR 9002219 27.3" X 1.25" X 3" IAW B727 SRM 51-40-3 FIG 1 MATT LOSS ON CHORD WITHIN LIMITS IAW B727 SRM 53-10-1 FIG 1.  TREATED AND PRIMED NEW ANGLE AND AFFECTED AREA IAW B727 SRM 51-10-2.  INSTALLED NEW ANGLE AND ATTACHING PARTS AND SKIN IAW B727 SRM 51-30-2.
